# SDR UPS04242574

- Difficulty date: May 31, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ATTACH FITTING AT THE BASE OF THE BS 950 STRUCTURAL FITTING HAS EVIDENCE OF INTERGRANULAR CORROSION.  FITTING REPLACED IAW SRM 51-30-02 & DRAWING 65-16338.
